| Model Number |
33302 |
| Medical Device Problem Code |
Nonstandard Device (1420)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The reported event was inconclusive, as the device was not returned for evaluation.A potential failure mode could be ¿device is difficult to remove.¿ a potential root cause for this failure could be "adhesive is too strong." the lot number is unknown; therefore, the device history record could not be reviewed.The instructions for use were found adequate and state the following: "precaution: do not use if allergic reaction occurs.For good hygiene, change catheter daily.Use of a single device for longer periods than 24 hours may increase the risk of complications.Directions: to apply: wash penis with mild soap and warm water.Dry thoroughly.Trim pubic hair if necessary.Unroll self-adhering catheter over penis.Gently squeeze the catheter to properly seal adhesive to the skin.Important: wear time may be significantly reduced if adhesive is not properly sealed to the skin.Connect to drainage device.Directions: to remove gently roll catheter off the penis.".
Event or Problem Description
It was reported that the product stuck too much to the patient's skin, and was hard to come off.No medical intervention reported.